Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Hi DR, I have been having a issue with I

DOCTOR OF THE MONTH - Apr 2017
Apr 2017
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1999
Answered : 9974 Questions
Question
Hi DR, I have been having a issue with I thought was muscle cramping in my abdomen but seems to be cramping of my stomach. I have a ulcer in my esophagus and have taken medication since end of Sept. The ulcer has pretty much healed, but the cramping started after a month on medication. Any suggestion?
Mon, 5 Feb 2018 in Abdominal Pain
 
 
Answered by Dr. Bhagyesh V. Patel 1 hour later
Brief Answer:
different possibilities as intestine infection,motility related issue/else.

Detailed Answer:
Hello dear

Warm welcome to Healthcaremagic.com
I have evaluated your query thoroughly .

* There are different possible reasons for abdomen cramps as intestine infection ,
motility related issue or others .

Kindly provide further details so that I can answer your query completely .

1. Abdomen cramp - exact site , intensity , frequency , severity , radiation if any
where , aggravating , relieving factors .
2. Any alteration in bowel movements if any .
3. Any change in food pattern since the cramps noted .
4. Other systemic features if any as fever , loss of appetite or else .

Awaiting for your response .

Regards .
Above answer was peer-reviewed by
 
Follow-up: Hi DR, I have been having a issue with I 1 hour later
The abdominal cramping is sometime worse after a coffee or can be cold fluids and also certain foods. The abdominal area feels always to be tight, almost feels as if I had done sit ups, the area doesn't seem not to feel tight. The Dr's I've seen have all felt the tightness. WE had thought that it might be a reaction to the medication I was taking for the ulcer.
 
 
Answered by Dr. Bhagyesh V. Patel 47 minutes later
Brief Answer:
ultrasound and upper GI endoscopy recommended .

Detailed Answer:
Hi welcome .

Thanks for the details .

* This seems in relation with intestine colic induced abdomen spasm .

* Guidelines at present

- Make a list of all liquids , foods that trigger the spasm .
- Discuss with your doctor regarding the need of ultrasound and upper GI
endoscopy for detailed analysis .
- Omeprazole has to be continued , it is not the culprit .
- Tab. tylenol in case of more discomfort , to be taken after meals .

- Consume more liquids .
- High fiber diet to maintain smooth bowel evacuations .
- Regular walking , exercises , deep breathing , YOGA will help a great .
- Avoid smoking or alcohol if consuming .
- Avoid weight lifting at present .

Wishing you fine recovery .

Welcome for any further assistance .
Regards take care .
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor